MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6; CEMENTLESS HIP STEM
Model Number 01.13.106R
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 (b)(6) 2020: lot 1905536: (b)(4) items manufactured and released on 11-dic-2019.Expiration date: 2024-12-01.No anomalies found related to the problem.To date, 3 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The post-op x-rays taken after surgery indicated that the stem was undersized.The surgeon decided to operate on the patient again (the same day of primary surgery) and revised the stem size 6 right with a size 7 right and the ceramic head.The surgery was complete successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10612279
Report Number3005180920-2020-00657
Device Sequence Number16826764
Product Code LZO
UDI-Device Identifier07630030803260
UDI-Public07630030803260
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number01.13.106R
Device Catalogue Number01.13.106R
Device Lot Number1905536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;